# SDR ASAA2020082813096

- Difficulty date: August 18, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 35,823 hours, 10,320 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Bs 231-232
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR LOWER CUTOUT CRACKED.  GROUNDED - YES.  CUT OUT DAMAGE AND REPAIRED WITH DOUBLER AND FILLER, IAW B737-800 SRM 53-10-15-2R-4 ALTERNATIVE 1.  ALODINED IAW B737-800 SRM 51-20-01 AND PRIMED IAW BOEING SOPM 20-41-02.  THIS IS A CATEGORY "A" REPAIR.
